# SDR SWAA000165

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Engine: Pwa JT8*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURBACK/IN FLIGHT ENGINE SHUT DOWN.  NR 1 ENG LOW OIL PRESS LIGHT ILLUMINATED AND OIL PRESS IND DECREASE TO 10 PSI.  FOUND METAL (STEEL) PARTICLES IN MAIN OIL FILTER.  REMOVED AND REPLACED ENGINE PER MM.
